Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Discrete conformal groups and measurable dynamics
HTML articles powered by AMS MathViewer

by Dennis Sullivan PDF
Bull. Amer. Math. Soc. 6 (1982), 57-73
  • Lars V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413–429. MR 167618, DOI 10.2307/2373173
  • Lars V. Ahlfors, Kleinian groups, Scripta Math. 27 (1964), 97–103 (1964). MR 171007
  • Lars V. Ahlfors, Möbius transformations in several dimensions, Ordway Professorship Lectures in Mathematics, University of Minnesota, School of Mathematics, Minneapolis, Minn., 1981. MR 725161
  • Jon Aaronson, On the pointwise ergodic behaviour of transformations preserving infinite measures, Israel J. Math. 32 (1979), no. 1, 67–82. MR 531602, DOI 10.1007/BF02761186
  • [As] Jon Aaronson and Dennis Sullivan, Rational ergodicity of the geodesic flow on infinite volume hyperbolic manifolds (manuscript).
  • Lipman Bers, Spaces of Kleinian groups, Several Complex Variables, I (Proc. Conf., Univ. of Maryland, College Park, Md., 1970) Springer, Berlin, 1970, pp. 9–34. MR 0271333
  • Lipmann Bers, (ii) See also these proceedings. [B] Rufus Bowen, Hausdorff dimension of quasi-circles, Inst. Hautes Études Sci. Publ. Math. [C et al] Alain Connes, Jack Feldman and Benjamin Weiss, Amenable equivalence relations are hyperfinite, Inst. Hautes Études Sci. Publ. Math. preprint, 1980. [G] Lucy Garnett, Functions and measures harmonic along the leaves of a foliation, Ph.D. Thesis, Dartmouth College, 1981; Inst. Hautes Études Sci. Publ. Math. preprint, June 1980.
  • Wolfgang Krieger, On ergodic flows and the isomorphism of factors, Math. Ann. 223 (1976), no. 1, 19–70. MR 415341, DOI 10.1007/BF01360278
  • [L] William LeVeque, Continued fractions for the Gaussian field, Indag. Math. (1952).
  • S. J. Patterson, The limit set of a Fuchsian group, Acta Math. 136 (1976), no. 3-4, 241–273. MR 450547, DOI 10.1007/BF02392046
  • Marina Ratner, Rigidity of horocycle flows, Ann. of Math. (2) 115 (1982), no. 3, 597–614. MR 657240, DOI 10.2307/2007014
  • Dennis Sullivan, Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics, Acta Math. 149 (1982), no. 3-4, 215–237. MR 688349, DOI 10.1007/BF02392354
  • Dennis Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978) Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, N.J., 1981, pp. 465–496. MR 624833
  • Dennis Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 171–202. MR 556586, DOI 10.1007/BF02684773
  • Dennis Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. 153 (1984), no. 3-4, 259–277. MR 766265, DOI 10.1007/BF02392379
  • Dennis Sullivan, Growth of positive harmonic functions and Kleinian group limit sets of zero planar measure and Hausdorff dimension two, Geometry Symposium, Utrecht 1980 (Utrecht, 1980) Lecture Notes in Math., vol. 894, Springer, Berlin-New York, 1981, pp. 127–144. MR 655423
  • Dennis Sullivan, (vi) On the finiteness of cusps, Acta Math. (to appear). Dennis Sullivan, (vii) The exponential size of a Riemannian manifold relative to heat flow, Acta Math. (submitted). [Sc] Klaus Schmidt, Cocycles of ergodic group actions, Warwick Notes, 1976. [T] Bill Thurston, (i) Geometry and topology of three-manifolds, preprint, Princeton Univ., 1978; to be published by Princeton Univ. Press, 1982. Bill Thurston, (ii) Hyperbolic structures on 3-manifolds, I. Deformation of acylindrical manifolds, Ann. of Math. (to appear). [Tu] Pekka Tukia, Rigidity of Kleinian groups and dimensionality of the limit set, preprint, Univ. of Helsinki, 1981.
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 6 (1982), 57-73
  • MSC (1980): Primary 32H20, 58F11, 58F17; Secondary 58F18, 10F05
  • DOI:
  • MathSciNet review: 634434